Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2009 (2009), Article ID 612063, 14 pages
Research Article

Smooth Crossing of Line in a Single Scalar Field Model

Department of Physics, Jangipur College, Murshidabad, West Bengal 742213, India

Received 8 April 2009; Accepted 23 June 2009

Academic Editor: C. Q. Geng

Copyright © 2009 Abhik Kumar Sanyal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abhik Kumar Sanyal, “Smooth Crossing of Line in a Single Scalar Field Model,” Advances in High Energy Physics, vol. 2009, Article ID 612063, 14 pages, 2009. doi:10.1155/2009/612063